Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2012, 5:57 PM EDT for Floyd County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2012, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 21, 2012, 6:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387
WWUS82 KFFC 212157
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SAT JUL 21 2012
GAZ012-019-020-212230-
557 PM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW...FLOYD AND
GORDON COUNTIES UNTIL 630 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON THE THUNDERSTORM WAS NEARLY
STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW...FLOYD AND GORDON COUNTIES...INCLUDING AREAS AROUND ROME...
SHANNON...PINSON...PLAINVILLE AND ARMUCHEE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
&&
LAT...LON 3440 8525 3442 8524 3442 8522 3443 8520
3443 8518 3446 8516 3449 8502 3425 8496
3422 8519 3440 8526
TIME...MOT...LOC 2156Z 165DEG 0KT 3436 8512
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 3:15 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 21, 3:15 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EDT SAT JUL 21 2012 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING TODAY AS STRONG MOISTURE CONVERGENCE AT 850MB ALONG WITH STRONG DEW POINT DISCONTINUITY AT THE SAME LEVEL ACTED TO PRODUCE WIDESPREAD ACTIVITY OVER EAST CENTRAL GEORGIA THIS MORNING. THIS ACTIVITY HAS SINCE SPREAD NORTHWARD WITH THE ADVANCE OF THE 850 FRONT...IN LINE WITH SHORT TERM MODEL GUIDANCE. GIVEN SOUTHWEST FLOW AND EAST WEST BOUNDARY...HAVE SEEN SOME HEAVY RAINFALL TOTALS IN TRAINING SETUP AND EXPECT ADDITIONAL EPISODES THROUGH THIS EVENING SO WILL NEED TO MONITOR FLOODING CONCERNS. PAST THE CURRENT ACTIVITY...HARD TO GAUGE HOW THE REMAINDER OF THE EVENING WILL EVOLVE AS CAPE VALUES REMAIN MODEST AT BEST TO THE SOUTH WITH 2000 J/KG AND MAIN FORCING MECHANISM REMAINS OVER NORTH GA. THINKING A SECONDARY BATCH WILL DEVELOP OVER SOUTHWEST PORTIONS THIS EVENING AND TRANSITION TO THE NORTHEAST TO AFFECT ATLANTA METRO. SHOULD BE LESS OVERALL COVERAGE THAN MORNING ACTIVITY AND WILL LIMIT TO CHANCE POPS. MODELS INDICATE LOW LEVEL MOISTURE TO SHIFT NORTHWARD OVERNIGHT WITH AN OVERALL DECREASE FOR CENTRAL AND EASTERN ZONES. WILL CARRY LOW OVERCAST CONDITIONS FOR AREAS LIKE DALTON AND ROME WITH MAINLY PARTLY CLOUDY CONDITIONS SOUTH AND EAST. FOR SUNDAY...700MB-500MB RIDGE AXIS BUILDS IN FROM THE EAST OFF THE ATLANTIC COAST WITH NOTABLE DRYING IN THESE LAYERS EXPECTED. ACCORDING TO GUIDANCE...THIS SHOULD SUPPRESS ALL ACTIVITY TOMORROW BUT NOT READY TO BITE OFF ON THAT SOLUTION JUST YET. BELIEVE THERE WILL BE LESS COVERAGE BUT ENOUGH LOW LEVEL MOISTURE STILL PRESENT TO WARRANT POPS FROM LOW END CHANCE SOUTHEAST TO HIGH END CHANCE NORTHWEST. TEMPERATURES WILL ALSO BE ON THE UPSWING WITH THE BUILDING RIDGE WITH SOME MID 90S FOR SOUTHEAST ZONES. DEESE .LONG TERM /MONDAY THROUGH SATURDAY/... NO MAJOR CHANGES TO THE LONG TERM. BDL BERMUDA LIKE HIGH PRESSURE RIDGE BUILDS IN FROM THE ATLANTIC FAIRLY STRONG MONDAY MORNING. STILL A DECENT AMOUNT OF MOISTURE UNDER THE UPPER RIDGE AS NORTH AND CENTRAL GEORGIA WILL BE IN MOIST W TO SW FLOW THROUGH THE END OF THE WEEK. SHOULD CONTINUE TO SEE A MOSTLY DIURNAL CONVECTIVE TREND IN THE EXTENDED AS MOISTURE FROM THE GULF ROTATES UP INTO THE AREA. PRECIPITABLE WATER VALUES STILL SHOWING NEAR 2.0 INCH THROUGH THE MIDDLE OF NEXT WEEK...AND WITH K-INDEX VALUES IN THE MID TO UPPER 30S...HEAVY RAIN STILL REMAINS A THREAT. 01 && .AVIATION... 18Z UPDATE... EARLY MORNING LINE OF SHRA/TSRA WHICH DEVELOPED HAS SHIFTED NORTH AND EAST OF THE TERMINALS EARLY THIS AFTERNOON MAKING FOR A CHALLENGING FORECAST FOR THE REMAINDER OF TODAY. REACHING TEMPERATURES WHERE ADDITIONAL DEVELOPMENT SHOULD OCCUR AND IN FACT SEEING SOME SHRA REGENERATE NEAR ATL AT THIS HOUR. LIMITED DEVELOPMENT EXPECTED INITIALLY AND WILL INDICATE VCSH AT 18Z AND HOLD OFF TEMPO TSRA UNTIL 19Z. LOW LEVEL MOISTURE EXPECTED TO SHIFT NORTHWARD TONIGHT AND WILL INDICATE ONLY SCT STRATUS AT THIS TIME. MODELS REALLY SHOWING A DRYING TREND THROUGH EARLY NEXT WEEK BUT NOT SURE IT WILL BEGIN AS EARLY AS SUNDAY AS INDICATED BY SOME. WILL GO LOW END CHANCE POPS AND INCLUDE PROB30 LATE FOR ATL SUN. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TSRA RE DEVELOPMENT THIS AFTERNOON. MEDIUM CONFIDENCE ON VFR CONDITIONS OVERNIGHT. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 94 71 96 / 20 30 20 30 ATLANTA 70 92 74 94 / 20 40 20 30 BLAIRSVILLE 64 88 64 89 / 20 50 30 40 CARTERSVILLE 68 93 68 95 / 20 40 20 30 COLUMBUS 70 94 74 95 / 20 30 20 30 GAINESVILLE 70 92 72 93 / 20 30 20 30 MACON 70 95 72 95 / 20 30 20 30 ROME 69 92 68 95 / 20 40 20 30 PEACHTREE CITY 67 92 69 94 / 20 40 20 30 VIDALIA 75 95 75 96 / 20 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, Jul 21, 6:04 AM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 AM EDT SAT JUL 21 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 604 AM EDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL MOVE INTO NORTH GEORGIA TODAY AS HIGH PRESSURE CONTINUES ACROSS FLORIDA AND THE GULF OF MEXICO. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING... GUSTY WINDS AND FREQUENT LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTHWARD INTO NORTH GEORGIA TODAY. ABUNDANT MOISTURE REMAINS OVER THE AREA...WITH CAPES INCREASING TO 3000 AND LIFTED INDICES OF -4 TO -5. THIS FRONTAL BOUNDARY WILL AID THUNDERSTORM DEVELOPMENT GIVING WAY TO SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND TONIGHT. PRECIPITABLE WATER VALUES ARE NEAR 2.0 INCHES...SO ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BRING 1 TO 1.25 INCHES OF PRECIPITATION TO THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 21, 2:03 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT SAT JUL 21 2012
GAZ014-022-023-211845-
203 PM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 245 PM EDT...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAR HILL PARK...MOVING EAST AT 15 MPH.
EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS DAWSON...FORSYTH AND HALL COUNTIES...INCLUDING AREAS
AROUND LUMPKIN...OSCARVILLE...CHESTATEE...WAR HILL PARK...
DOUGHERTY...OAKWOOD...MURRAYVILLE...GAINESVILLE...LULA AND
GILLSVILLE. BOATERS ON LAKE LANIER SHOULD SEEK SAFE HARBOR NOW. GET
OFF OF THE WATER IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE
COMPLETELY PASSED BEFORE RETURNING TO THE LAKE.
&&
LAT...LON 3449 8368 3440 8365 3436 8367 3434 8365
3432 8365 3430 8362 3424 8368 3420 8403
3438 8408
TIME...MOT...LOC 1802Z 257DEG 11KT 3431 8395Special weather statement, Jul 21, 2:23 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT SAT JUL 21 2012
GAZ020-021-211915-
223 PM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARTOW AND
CHEROKEE COUNTIES UNTIL 315 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARTERSVILLE...MOVING NORTHEAST AT 5 MPH.
EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS BARTOW AND CHEROKEE COUNTIES...INCLUDING AREAS
AROUND EMERSON...CARTERSVILLE...EUHARLEE...CASSVILLE...RED TOP
MOUNTAIN STATE PARK...GEORGE WASHINGTON CARVER STATE PARK...HOLLY
SPRINGS...SUTALLEE...LAKE ARROWHEAD...LITTLE RIVER LANDING...
BRIDGEMILL AND WHITE. BOATERS ON LAKE ALLATOONA SHOULD SEEK SAFE
HARBOR NOW. GET OFF OF THE WATER IMMEDIATELY AND WAIT UNTIL THE
STORMS HAVE COMPLETELY PASSED BEFORE RETURNING TO THE LAKE.
&&
LAT...LON 3440 8462 3416 8447 3408 8483 3408 8485
3412 8493 3423 8495
TIME...MOT...LOC 1823Z 240DEG 6KT 3420 8480Special weather statement, Jul 21, 2:42 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT SAT JUL 21 2012
GAZ022-023-211930-
242 PM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 45 MPH
WINDS IN FORSYTH AND HALL COUNTIES UNTIL 330 PM EDT...
AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHESTATEE TO LAKE LANIER ISLANDS...MOVING
EAST AT 15 MPH.
EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 45 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS FORSYTH AND HALL COUNTIES...INCLUDING AREAS AROUND
LAKE LANIER ISLANDS...OSCARVILLE...CHESTATEE...AQUALAND PARK...
FLOWERY BRANCH...OAKWOOD...GAINESVILLE...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...CANDLER...LULA AND GILLSVILLE. BOATERS ON
LAKE LANIER SHOULD SEEK SAFE HARBOR NOW. GET OFF OF THE WATER
IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE COMPLETELY PASSED BEFORE
RETURNING TO THE LAKE.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3445 8362 3442 8362 3441 8365 3437 8367
3430 8362 3416 8379 3412 8395 3417 8406
3417 8409 3424 8406 3434 8398 3434 8396
3435 8397 3438 8395
TIME...MOT...LOC 1842Z 256DEG 14KT 3433 8390 3427 8395
3418 8400Special weather statement, Jul 21, 3:46 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SAT JUL 21 2012
GAZ013-021-212030-
346 PM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS AND
CHEROKEE COUNTIES UNTIL 430 PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TALMADGE TO HICKORY FLAT...MOVING EAST AT
10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS AND CHEROKEE COUNTIES...INCLUDING
AREAS AROUND LEBANON...HOLLY SPRINGS...CANTON...WALESKA...SALACOA
VALLEY...TALMADGE...HINTON...HICKORY FLAT...BUFFINGTON...TALKING
ROCK...UNION HILL...BALL GROUND...FREE HOME...REAVIS MOUNTAIN AND
HOLBROOK. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3453 8434 3447 8432 3447 8429 3443 8426
3419 8426 3419 8433 3417 8435 3412 8436
3410 8452 3433 8458 3442 8465 3450 8465
TIME...MOT...LOC 1946Z 262DEG 7KT 3443 8454 3433 8447
3420 8443Special weather statement, Jul 21, 5:20 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT SAT JUL 21 2012
GAZ019-020-212200-
520 PM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW AND FLOYD
COUNTIES UNTIL 600 PM EDT...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON...DRIFTING NORTHEAST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW AND FLOYD COUNTIES...INCLUDING AREAS AROUND SHANNON...
PINSON...FOLSOM AND ADAIRSVILLE. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3433 8517 3440 8509 3440 8503 3439 8502
3439 8498 3440 8498 3439 8496 3440 8495
3440 8481 3434 8475 3419 8504
TIME...MOT...LOC 2121Z 231DEG 5KT 3432 8502Special weather statement, Jul 21, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SAT JUL 21 2012
GAZ012-019-020-212230-
557 PM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW...FLOYD AND
GORDON COUNTIES UNTIL 630 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON THE THUNDERSTORM WAS NEARLY
STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW...FLOYD AND GORDON COUNTIES...INCLUDING AREAS AROUND ROME...
SHANNON...PINSON...PLAINVILLE AND ARMUCHEE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
&&
LAT...LON 3440 8525 3442 8524 3442 8522 3443 8520
3443 8518 3446 8516 3449 8502 3425 8496
3422 8519 3440 8526
TIME...MOT...LOC 2156Z 165DEG 0KT 3436 8512The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 11:15 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 60 min |
| Jul 20, 11:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 20, 11:52 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 38 min |
| Jul 21, 12:19 AM EDT | Special Weather Statement | FFC | Rockdale | 26 min |
| Jul 21, 12:33 AM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jul 21, 12:34 AM EDT | Special Weather Statement | FFC | Dade, Walker | 26 min |
| Jul 21, 1:09 AM EDT | Special Weather Statement | FFC | Walker | 36 min |
| Jul 21, 1:34 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Jul 21, 8:37 AM EDT | Special Weather Statement | FFC | Morgan, Newton, Wilkes | 38 min |
| Jul 21, 9:20 AM EDT | Special Weather Statement | FFC | Morgan, Newton, Oglethorpe, Wilkes | 55 min |
| Jul 21, 10:15 AM EDT | Special Weather Statement | FFC | Morgan, Newton | 45 min |
| Jul 21, 1:11 PM EDT | Special Weather Statement | FFC | Hall, White | 34 min |
| Jul 21, 2:03 PM EDT | Special Weather Statement | FFC | Hall | 42 min |
| Jul 21, 2:23 PM EDT | Special Weather Statement | FFC | Bartow | 52 min |
| Jul 21, 2:42 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 21, 3:46 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 44 min |
| Jul 21, 5:20 PM EDT | Special Weather Statement | FFC | Bartow | 40 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.